# SDR CALA2012110200732

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 16,799 hours, 7,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ALCLAD2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DISCOVERED ON ELECTRICAL POWER DOOR & FUSELAGE SKIN AROUND DOOR, FIBERGLASS BOX DAMAGED, BENT PIN.  PERFORMED INTERIM REPAIR IAW ECRA 5330-03618.
